# SDR CALA2018112302409

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 53,214 hours, 17,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Aft Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN AROUND AFT LAVATORY SERVICE DOOR FRAME. REF. AAR N/R:9725921 ACCOMPLISHED REAPAIR AT LAV SERVICE PANEL CUT OUT BEWEEN STA1540 & 1560 STRINGER 27R - ,29R  AS PER U.A.L EC/RA#5331-02300 REV - ( FOR FURTHER DETAILS SEE PARTIAL WORK ) REF. AAR N/R:9725921 ADD EMP:V896509 RII INSPECTION ACCOMPLISHED BY AAR INS 51
